# SDR 20000828SH036

- Difficulty date: November 13, 1999
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N62199
- Make and model: Amtr CHRISTAVIAMK
- Aircraft serial: 999
- Propeller: Amtr C8289
- System (JASC): 6100 · Propeller System
- Part: Belt
- Part number: 8808M30
- Condition: Failed
- Location: Propeller Assy
- Part time: 220 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, BOTH PROPELLER DRIVE BELTS BROKE CAUSING LOSS OF THRUST.  ACFT DESCENDED RAPIDLY AND IMPACTED THE TERRAIN.  BELTS HAD CONSUMED 220 HOURS OF THE 300 HOUR REPLACEMENT TIME.  FAILURE NOT SPECIFICALLY DETERMINED, BUT COULD INCLUDE CAUSAL FACTORS OF ONE BELT CAUSING FAILURE OF THE SECOND BELT DUE TO ENTANGLEMENT.  A SINGLE WIDE BELT IS THE ONLY CONFIGURATION NOW AVAILABLE FROM THE CURRENT ENGINE MFG.  SUBMITTER RECOMMENDED ALL TWO-BELT CONFIGURATIONS STILL IN USE BE CLOSELY INSPECTED AND ADJUSTMENT VERIFIED.  (X)
